Plavix and menstrual bleeding

Common Questions and Answers about Plavix and menstrual bleeding

plavix

Avatar f tn unusual bruising; unusual, prolonged, or severe bleeding (eg, excessive bleeding from cuts, increased menstrual bleeding, unexplained vaginal bleeding, unusual bleeding from the gums when brushing); unusual tiredness or weakness; yellowing of the skin or eyes." Plavix side effects >>> http://www.drugs.com/sfx/plavix-side-effects.
Avatar m tn What about plavix. My husband is on it and is experiencing internal bleeding and subsequent drop in hemoglobin count to 10. we are concerned about staying on plavix as the physicians have been unable to determine source of bleeding.
Avatar n tn I had angioplasty in 2001 and had a stent implant. My cardiologist prescribed Plavix and 81 mg aspirin daily among the other medications (beta blocker, ACE inhibitor, statin). I have recently moved to a new city and have not found a new cardiologist yet but family physician suggested that Plavix could be discontinued as the guidelines have changed and no long recommended after 12 months post stent implant. Suggestions please?
Avatar n tn Plavix is a blood thinner and I didn't know it affected pressure? Anyway, dental cleaning can produce a tiny amount of gum bleeding and will not produce any problems. I have my teeth cleaned every 6 months and it soon stops bleeding. The problems come if you need a tooth removed. Flycaster is correct, your dentists should always have a list of current medication.
Avatar m tn The recommended treatment for DES implants is dual therapy of aspirin and plavix up to a year. Combining plavix and aspirin increases the risk of bleeding vs. aspirin alone in patients treated for more than a brief period of time. That is the regimen followed for my DES implant. f you are in this category a prior MI and unstable angina:" In the CAPRIE trial, clopidogrel (plavix) was equivalent to aspirin for patients with a recent (but not acute) MI.
Avatar n tn g., the intestines and stomach) and plavix helps prevent clotting and execessive bleeding can be a serious event with the interaction of alcohol and plavix. Hope this helps. Thanks for your question, and if you have any follow-up questions or comments you are welcome to respond. Take care and enjoy the New Year.
Avatar n tn I have been on Coumadin for 18 years due to Lupus Anticoagulant (Antiphospholipid Syndrome) and several DVTs. In 2005 had MI with occlusion of the LAD artery and had drug stent inserted and I am still on plavix. My doc has debated when to take me off the Plavix safely....what are the recent studies about this dilemma? thanks so much!
Avatar m tn I have both DES and drug eluting stents and have had heart attacks, and took Plavix for several years. About a year ago I went off Plavix and have not experienced a heart attack or restinosis. I remain on 81mg aspirin. While still taking Plavix, I had the misfortune of developing a bowel obstruction which required emergency surgery. The fact that I was was taking Plavix was a major concern, and the surgery took place expecting bleeding problems.
Avatar n tn My husband has a pacemaker and 8 metal stents. He's been taking Coumadin and Plavix for the past 4-5 years since his last stent was put in. Recently he was rushed to the hospital with blood in his vomit and stools. They said he had last 60% of his blood and immediately preceeded to give him blood, total 9 pints. After much reading up on ulcers and his medicine's side-effects, we discovered that Plavix causes ulcers. He was bleeding from a huge ulcer in his stomach.
Avatar f tn Is this a sign of bleeding under the skin? I have also started having red marks, some size of dots and some larger and brown "age spots" on my skin. Anyone have similar condition? I was told to stay away from vitamin K because this effects the coumadin and my pro time. I have read that a lack of vitamin K can cause the brown "age spots" on the skin.
Avatar f tn I had a double bowel obstruction requiring emergency surgery immediately several years ago when taking plavix, and bleeding was a concern and a problem during the surgery. That being said, I'm still standing.
255163 tn?1376869746 My heart Dr will not let me go off the plavix and my surgeon will not do the surgery while on plavix. What happens in a situation like this?. I am between a rock and a hard place. If neither Dr gives in what do I do? If I have an attack and end up in the ER wouldn't they have to do emergency sugery?. Does this mean that anyone on plavix can never have surgery unless it's an ermergency. What is your opinion on going off plavix temporarily for surgery. I would welcome anyones advice.
Avatar n tn Did the 75mm Plavix plus two baby aspirin daily for 18 mos cause this and is it dangerous? The plavix was prescribed because I had a drug eluding stent ( 3 of them) placed in my LAD which was 90 % occluded. Can I reduce my plavix to half one or two days and drop the aspirin to see if the spots go away and no more start? Thanks!
Avatar f tn I had a total hysterectomy 12 days ago and am still "dripping" vaginally. How long will this go on??
Avatar n tn After that length of time it is generally believed to discontinue plavix but remain on aspirin. Although plavix and aspirin are anti-platelet agents, plavix has a different mechanism of action that seems to be specialized for drug eluding stent to prevent restenosis. Laviquin is an antibiotic medication! and there is a class-action suit against Laviqiin providers that is currently unresolved.
Avatar m tn I watched an online surgery video recording where a patient had stents inserted. The cardiologists then took questions from an audience of doctors and the public. One question posed was "does plavix have to be stopped for dental surgery". The reply was "no, plavix has actually been shown not to produce uncontrollable bleeding and even a tooth extraction is very safe". This was a video from 2009, so I'm wondering if the general concensus has now altered.
Avatar f tn After being on warfarin and plavix separatelyI had a TIA ,I am currently on both,and so far so good.Is this normal that my bleeding and bruising disappeared after combing the two drugs? i am happy but confused. Thanks Terry926 This discussion is related to <a href="/posts/Heart-Disease/Plavix-vs-Coumadin/show/254168">Plavix vs Coumadin</a>.
Avatar m tn Please note that the article mention plavix as used as "prevention of stroke" here we are speaking of Plavix to avoid restenosis and clots in the case that you have medical stents implanted. The situation is quite different.
1210142 tn?1266077031 I have read a lot about the interaction between Plavix and PPI’s but he thinks only Omeprazole have more effect on Plavix, not Pantoprazole. Please, let me know what your opinion is and have you heard about any interaction between those two? I don’t need an additional heart attack.
Avatar f tn It seems logical the risk of bleeding is greater than the benefit against the probability of a blood clot in your condition based on your health history of bleeding, and plavix should be avoided. There are substitutes for plavix, but the ani-platelet component remains with all substitutes. You may want to get a second opinion because there are serious implications.
Avatar n tn Will long term use of Plavix cause internal bleeding? This discussion is related to <a href='/posts/show/250846'>Long Term Plavix Side Effects?</a>.
Avatar f tn There are no documented evidence that plavix causes stomach bloating. Plavix is a medication that helps prevent clot formation, and there is increased risk for excessive bleeding.
315318 tn?1353251800 Effient, however, comes with greater chance of bleeding and it is expensive. If like Plavix, I have to take Effient for life then I guess, unlike Plavix, I will be paying a lot of out of pocket expense for a long time to come ! This discussion is related to <a href='/posts/show/254866'>Plavix dosing following drug eluting stents</a>.
Avatar m tn Under the present circumstances the risk is greater than the benefit of antiplatelet medication. The medication can cause excessive bleeding and sometimes the bleeding is not observed as it may be in between layers of tissue, etc. With aspirin there can be bleeding within the stomach, and as it passes through the system there would not be any bright red coloration that you seem to indicate. Contact your doctor.
Avatar n tn Sometimes there is bleeding at the cite of cath penetration, and with anti-platelet medication there can be excessive bleeding....also there is a small risk of a puncture with a cath. I didn't have any problems with bleeding, etc. but after reading thousands of posts on the subject many patients experience problems. I recently had a colonoscopy and was told to stop anti-platelet medication 6 days prior to procedure and there is a risk of excessive bleeding if there were polyps...none found.